Accessible Unlicensed Requires Authentication Published by De Gruyter February 28, 2017

Fejér-type inequalities (II)

Kuei-Lin Tseng, Shiow-Ru Hwang and Sever S. Dragomir
From the journal Mathematica Slovaca

Abstract

In this paper, we establish some Fejér-type inequalities for convex functions. They complement the results from the previous recent paper [Dragomir, S. S.—Milošević, D. S.——Sándor, J.: On some refinements of Hadamard’s inequalities and applications, Univ. Belgrad. Publ. Elek. Fak. Sci. Math. 4 (1993), 3–10].

MSC 2010: Primary 26D15

(Communicated by Ján Borsík)


References

[1] Hadamard, J.:Etude sur les propriétés des fonctions entières en particulier d’une fonction considérée par Riemann, J. Math. Pures Appl. 58 (1893), 171–215.Search in Google Scholar

[2] Dragomir, S. S.:Two mappings in connection to Hadamard’s inequalities, J. Math. Anal. Appl. 167 (1992), 49–56.Search in Google Scholar

[3] Dragomir, S. S.—Milošević, D. S.—Sándor, J.: On some refinements of Hadamard’s inequalities and applications, Univ. Belgrad Publ. Elek. Fak. Sci. Math. 4 (1993), 3–10.Search in Google Scholar

[4] Fejér, L.: Über die Fourierreihen II, Math. Naturwiss. Anz Ungar. Akad. Wiss.24 (1906), 369–390.(In Hungarian).Search in Google Scholar

[5] Hwang, D. Y.—Tseng, K. L.—Yang, G. S.: Some Hadamard’s inequalities for co-ordinated convex functions in a rectangle from the plane, Taiwanese J. Math. 11 (2007), 63–73.Search in Google Scholar

[6] Tseng, K. L.—Hwang, S. R.—Dragomir, S. S.: Fejér-type Inequalities (I), J. Ineq. Appl. 2010 (2010), Article ID 531976.Search in Google Scholar

[7] Yang, G. S—Tseng, K. L.: On certain integral inequalities related to Hermite-Hadamard inequalities, J. Math. Anal. Appl. 239 (1999), 180–187.Search in Google Scholar

Received: 2014-8-12
Accepted: 2015-4-10
Published Online: 2017-2-28
Published in Print: 2017-2-1

© 2017 Mathematical Institute Slovak Academy of Sciences